# SDR CA031212004

- Difficulty date: December 9, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 47,787 hours
- Engine: Pwa JT8D15
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Aileron System
- Part time: 48,876 hours, 31,592 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONTROL WHEEL VERY STIFF WHEN DEFLECTED LT AND SLOW TO RETURN ON RT DEFLECTION. LOST MOTION CABLES ADJUSTED IAW MM 27-10-0 AILERON INPUT PUSHROD ADJUSTED IAW MM 27-10-0CENTERING PUSHROD ADJUSTED A PER MM 27-10-0 SPOILER MIXER CONTROL ROD ADJUSTED MM 27-61-0 SPRING CARTRIDGE ROD ADJUSTED IAW MM 27-10-0 AILERON SPOILER FUNCTIONAL CHECK CARRIED OUT AND FOUND OK IAW MM 27-10-0 AND 27-60-0.
